# SDR GLBA2015012800494

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 38,004 hours, 46,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR SNUBBER WAS INOPERATIVE.  SERVICED THE PAX DOOR STRUT IAW MM 12-10-00.  OPERATIONS CHECKED GOOD.
